# SDR 97ZZZM574

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266US
- Make and model: Boeing 727251
- Aircraft serial: 19985
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Jammed
- Location: Cargo Compt
- Part time: 57,939 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FRY KBWI-KMIA - FLT F429 - DURING CLIMB STAGE LOST PARTIAL PRESSURIZATION.  DESCENDED TO A LOWER ALTITUDE AND WERE ABLE TO HOLD PRESSURIZATION, LANDING UNEVENTFUL.  INSPECTED AIRCRAFT FOR ABNORMAL CONDITIONS, FOUND ONE INSULATION BLANKET, P/N (6567242475) STUCK PRESSURIZED AIRCRAFT AND FOUND NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
